| Model Number |
PDVLD6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Neck Pain (2433)
| Date of Event |
02/13/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
A patient (40 years, male) was implanted with two prodisc c vivo devices at c5-6 and c6-7 on (b)(6) 2025.At three months post implantation the patient was still experiencing neck pain.The surgeon removed both devices and completed an acdf at c5-7 on (b)(6) 2026.
Additional Manufacturer Narrative
An mdr is indicated for this complaint.It was reported that a patient was implanted with two prodisc c vivo devices at c5-6 and c6-7 on (b)(6) 2025.At three months post implantation the patient was still experiencing neck pain.The surgeon removed both devices and completed an acdf at c5-7 on (b)(6) 2026.A dhr review found no anomalies identified with the complaint.Complaint trending found that the rate of complaints is within the level outlined in the risk documentation.A review of the risk documents found that the hazards associated with the complaint are identified and mitigated to a level where the clinical benefits outweigh the risks.The implants were returned following the removal surgery, and will be evaluated using exponents approved prodisc c evaluation protocol.The reports will be issued under pdcv-0040 and pdcv-0041.No pre-removal imaging was provided.There were no anomalies identified during the complaint investigation.The removal was completed due to ongoing pain, therapy device not effective.This submission is 2 of 2 devices involved in this event.